# SDR MALA954437

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 144.24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK CHECK INSPECTION MSP, MAINTENANCE FOUND A CRACK IN LOWER RT BELT FRAME RELIEF RADIUS AT FS 144.24 AND WL 80.39 RIGHT BELOW STRINGER NR 11A.  REPAIRS WERE COMPLETED BY STOP DRILLING AND FABRICATING REPAIR DOUBLER IAW FAIRCHILD SRM NR 19 53-90-20, PAGES 83-95 REV JAN 18/93.  (W)
